Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Includes Expert Content
    Am I going through withdrawal?
    avatar
    An_258262 posted:
    So, due to some circumstances and excessive bouts of depression I stopped taking my medication for about two weeks now. I was taking 3 25mg pills a day, which was a lot to cut off so suddenly.

    Lately, as in since three days, I have had this pulsating headache, and I can feel the veins in my head pumping if I put a finger to it. In fact, sometimes, there's a single pump of blood that seems so intense it blurs my vision for a second. I also get random instances where my headache gets worse for a minute, which is coupled by a static noise in my ears. I feel dizzy just by sitting up, standing up, walking around, running, and sometimes even laying down as well. When I walk I have moments where I feel as though I might fall because I get a random increase of light-headedness and it causes me to lose a bit of balance.

    I've heard this might have something to do with my ears, but I've also heard people go through this when they are without their anti-depressants for too long. Is that it, or do I have something more serious on my hands?
    Reply
     
    avatar
    rohvannyn responded:
    Sounds like withdrawal symptoms to me, but I don't know what you were taking. Antidepressants can really mess you up if you stop them suddenly.
     
    avatar
    Thomas L Schwartz, MD responded:
    so not sure which medicine is three, 25mg tabs... withdrawal states depend on the med. if this is zoloft/sertraline, sounds like withdrawal... it is not life threatening (if zoloft or other SSRI med) and will graduallt gey better over few days to weeks. or you can talk to your doc and re start the med. it usually goes away within hours....
     
    avatar
    muyffin responded:
    I have simular , headaches, dizzy, when I walk moments when I feel dizzy , actually, ditto above.


    My difference is that I was prescribed venlafaxine er 37 mg. I took this for depression a while ago and quit. I could not remember why it was because I was experiencing rls at times of day I usually do not. I was afraid of this leg problem would escalate into what happened before. I was to the point of not being able to stand


    that started only after 4 capsules I receive the newsletter, but need to be able to chat with people suffering from same malady


    I know this was the reason because of before


    since stopping, which I did abrubtly, those above systems began


    I have trying diff. meds for depression and therapy..it halps for a while then I drop back into depression


    my dad was a depressind man, had to have shock treatments


    I have contemplated ending it all, but my pastor said, only god decides when it is time to go


    I am 69, I am fed up with all the trying the different meds


    my depression I noticed in my 20's


    I so want to find help. have talked with minister, and am taking wellbutrin 150mg two time a day


    I would love to have some feedback and discussions with community


    let me know if this reached someone


    I really need help with this giant


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.